# SDR ASAA2016120418931

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 23,480 hours, 6,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Linkage
- Part number: 332A23414
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE INTERSECTION DUCT LOWER ATTACH LINK ASSEMBLY LOOSE.  ACFT GROUNDED. REMOVED & REPLACED THE DUCT SUPPORT LINKAGE ASSEMBLY IAW AMM 36-11-01.
